# SDR ASAA2013071695618

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 5,985 hours, 1,763 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250275060
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE WIRE HARNESS IS MISSING PIECES OF SHIELDING AND REQUIRES REPLACEMENT.  ACFT GROUNDED.  REMOVED, REPLACED, AND TESTED NR 2 ENGINE WIRE HARNESS IAW MM 26-11-02.
